# SDR SIMA200509102

- Difficulty date: March 25, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 11,700 hours, 11,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 24.  REMOVED THE CORROSION BY MAKING A CUT OUT.  FABRICATED AN EXTERNAL DOUBLER, FILLER AND 2 SHIMS.  REPAIR DONE IAW SRM.  (SW21200504814) (K)
